# SDR SWAA2023080977907

- Difficulty date: July 12, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING BOX CENTER SECTION BREAK PANEL CRACKED AT BS 540; RBL 1; WL 207<[01] UPDATED PARTS TABLE;[02] REMOVED BREAK PANEL AT BS 540; RBL 1 WL 208 IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW BREAK PANEL IAW SRM 51-40-05-0G-0.;[03] OK TO INSTALL.;[04] LOCATED AND DRILLED IAW DWG 143A5240 SH3;[05] CERTIFIED ACTIONS 2;4;[06] VERIFIED CORRECTION ACTION ITEM 2;3;4;5; OK TO INSTALL GIVEN.;[07] INSTALLED PANEL BREAK AT BS 540 RBL1 WL 207 IAW SRM 51-40-02-0G-0; DWG 143A5240 SH3;[08] UPDATED PARTS. FAULT COMPLETE;[09] VERIFIED CORRECTIVE ACTION ITEM 7-8; AND MEASUREMENT FIELDS; CARD COMPLETE.
